# SDR UPS98225709

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 65327348
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 7 FLAP TRACK FWD ATTACH FITTING IS CORRODED AT AFT BOLT HOLES FLAP TRACK FWD ATTACH POINT BUSHING HAS MIGRATED.  ALSO, FWD HARDWARE REQUIRES REPLACEMENT I/B AND O/B AT RADIUS BLOCKS.  REPLACED NR 7 FLAP TRACK FITTING IAW SRM 51-10-1 WILL BE INSTALLED ON TC C57-581-04-4D.
